Tokyo Journal of Mathematics

On Certain Infinite Series

Masao TOYOIZUMI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 371-383.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128492

Digital Object Identifier
doi:10.3836/tjm/1270128492

Mathematical Reviews number (MathSciNet)
MR1247661

Zentralblatt MATH identifier
0795.11036

Citation

TOYOIZUMI, Masao. On Certain Infinite Series. Tokyo J. Math. 16 (1993), no. 2, 371--383. doi:10.3836/tjm/1270128492. https://projecteuclid.org/euclid.tjm/1270128492


Export citation